Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Feeling lightheaded, excessive sweating. Low blood pressure, anemia. What could be causing this?

Hi there. This morning I was at my work and started to feel very light headed, sweating excessively and had the feeling I was going to faint. I started to gag but nothing came up. Luckily I was in a ward as I am training to be a student nurse and they checked my bp , it was sitting at 78/45. My blood pressure usually is 100/60. This has been happening a lot over the last year and a half. I was anaemic however got my bloods checked 4 months ago and my hb was fine. What do you think could be causing this? Thanks very much
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to HCM
Greetings of the day
You are having postural Hypotension. Relax... Consume lots of water( atleast 2 liter a day), Have a good breakfast, as hypoglycemia may also aggravate the symptoms. Having 2 cups of coffee a day will also benefit you.
Take Care
Answered: Sun, 22 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor